# SDR 95ZZZM488

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55594
- Make and model: Beech 1900C
- Aircraft serial: UC145
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 101381006
- Condition: Defective
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FOD - THE CREW ELECTED TO DIVERT TO SPW AFTER THEY COULD NOT GET A GEAR SAFE LIGHT INDICATION ON APPROACH TO FOD.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE INSTALLED A NEW UPLOCK SWITCH AND CYCLED THE GEAR.  ALL INDICATIONS WERE SATISFACTORY.
